# SDR AALA201710119001

- Difficulty date: October 6, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 14,510 hours, 2,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR ASSIST CYLINDER PRESSURE WAS IN YELLOW ZONE. CHARGED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00.
